Affordable Access

Publisher Website

Composition of stable set polyhedra

Authors
Journal
Operations Research Letters
0167-6377
Publisher
Elsevier
Publication Date
Volume
36
Issue
5
Identifiers
DOI: 10.1016/j.orl.2008.03.005
Keywords
  • Stable Sets
  • Polytope
  • Facet
  • Composition
Disciplines
  • Mathematics

Abstract

Abstract Barahona and Mahjoub found a defining system of the stable set polytope for a graph with a cut-set of cardinality 2. We extend this result to cut-sets composed of a complete graph minus an edge and use the new theorem to derive a class of facets.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments